Unlimited Doctor Consultations at 1999  ₹1899*

Alex Syrup

Manufacture : Glenmark Pharmaceuticals Ltd
Prescription : Required
Form : Syrup
Composition : Dextromethorphan (10mg), Guaifenesin (100mg), Peptone (5mg), Chlorpheniramine (4mg)

About Alex Syrup

Alex Syrup is a Syrup manufactured by Glenmark Pharmaceuticals Ltd. It is commonly used for the diagnosis or treatment of Dry coughs, chest congestion, common cold, flu, allergies. It has some side effects such as Restlessness, Stomach pain, Hypersensitivity reaction, Headache. The salts Dextromethorphan (10mg), Guaifenesin (100mg), Peptone (5mg), Chlorpheniramine (4mg) are involved in the preparation of Alex Syrup.

When is Alex Syrup prescribed?

• Dry Coughs

• Chest Congestion

• Common Cold

• Flu

• Allergies

Facing Health Problems? Talk to a Specialist now


DocsApp Doctor

Dr. Apoorv Gaur

Dermatology

Years Experience

star star star star star_border

DocsApp Doctor

Dr. Vrinda Khemani

MBBS, MS - Obstetrics and Gynecology

6 Years Experience

star star star star star_border

DocsApp Doctor

Dr. Ragini Bhatia

pediatrics

Years Experience

star star star star star_border

What are the side effects of Alex Syrup

  • Restlessness
  • Stomach Pain
  • Hypersensitivity Reaction
  • Headache

This is not an exhaustive list of side effects. Please inform your doctor if you experience any adverse reaction to the medication.